Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Being treated with bronchitis. Having chest pain. Had multiple stent placements. What to do?

I had an MI on 2/1/11 with multiple stent placements. i have had stress tests regularly (most recent 1/28/13) and results have been good. I am now being treated for bronchitis and I have chest pain when I go out to exercise. Temp outside is upper 30 s. I am worried as I have not had any symptoms since I had my MI and was wondering if the bronchitis can be a factor. Thank you, Alan
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, as you are a known case of coronary artery disease, had MI on 2/1/11 and have multiple stents placed, and now you are experiencing chest pain while going for exercise, you will need to consult a cardiologist to rule out unstable angina or other aspects of acute coronary syndrom, even if your rescent stress test was normal or even if you may be having bronchitis. Bronchitis can cause cough, breathing difficulty but chest pain during exercise is not so common
Dr Arshad
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor